# SDR 96FDEA01088

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6515975
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF BS 870 TERMINAL FITTING LT ROW, 2 NOTED CRACK INDICATIONS IN 2ND AND 3RD HOLE FROM TOP.  REMOVED EXISTING REPAIR, REMOVED EXISTING FASTENERS IN REPAIR AREA, STOP DRILLED CRACK, BLENDED CORROSION, FABRICATED REPAIR PARTS, TREATED MATERIAL, INSTALLED REPAIR PARTS IAW FEDEX EA 7-5310-29117.
